I have red bumps on my face around my mouth. I'm pretty sure its not acne, but I took Benadryl (diphenhydramine) and its not helping?

Rosacea. Could be perioral dermatitis or rosacea. If it is one of these conditions it is treated with low dose antibiotics or topical medication. You should see your dermatologist for definitive diagnosis.

Related Questions

My husband seems to be having an allergic reaction to something but we haven t changed soap laundry detergent etc he has small red bumps all over his face the inside crook of one elbow his genitals and a patch on each thigh he is taking Benadryl but doesn

Dermatitis. Sounds like dermatitis to me as well, and thinking of laundry or personal care products is smart. May have become allergic to things that he was not prior, or maybe something you are not thinking about. Be suspicious of any new medications as well. Consider using hypoallergenic soaps and a topical Hydrocortisone cream and if persists seek some help from a derm. Read more...

Both my children have red bumps on their upper body's front and back and they itch. It has been there for 2 weeks what is it? I have tried Benadryl (diphenhydramine) and changing washing detergant, but it's not getting better

A . A rash with raised red bumps is called a maculopapular rash and can be caused by many, many things such as: -food or drug allergy -viral infections such as fifths disease, roseola, ebv, CMV just to name a few -insect bites such as fleas or scabies -bacterial infection such as scarlet fever (caused by strep) -medication reaction or it can be seen in very rare things such as: -measles -toxic shock syndrome -kawasaki disease -meningitis -stevens-johnson syndrome -rocky mountain spotted fever disease the list goes on and on. The best thing to do is to call your child's doctor. They may want to take a look to see what it may be. Legal disclaimer: I am providing this general and basic information as a public service and my response to this question does not constitute a doctor-patient relationship. For any additional information, advice, or specific concerns, please speak with your own physician. The information provided is current as of the date of the answer entry. Read more...
Please. Please see your dermatologist for evaluation and to discuss treatment options. Read more...